# SDR SWAA2022013154924

- Difficulty date: December 18, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 38,945 hours, 23,467 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOCATED BTW BS767 TO BS787 AND BTW RBL21 TO LBL21 WL156 AFT CARGO.  REPLACED STRAP LOCATED BTW BS767 TO BS787 AND BTW RBL21 TO LBL21 WL156 AFT CARGO IAW SRM 51-40-02 AND DWG #146A7500; SHEET 1; REV B;
